MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE

ABBOTT GMBH ALINITY C CREATININE
Model Number 07P9930
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account generated false elevated alinity c creatinine of 462 umol/l on a patient sample id (b)(6) that repeated 65 umol/l on another analyzer.Historical creatinine patient values ranged 60 to 84 umol/l.No impact to patient management was reported.Patient ethnicity and race were not provided.
 
Additional Manufacturer Narrative
A device history review was performed for the complaint list number with no nonconformances or deviations found.The trend review by the product list number found no adverse trends and no atypical complaint activity related to this issue.Labeling was reviewed and found to adequately address the issue under review.File sample analysis was not performed as the issue appears to be specific for this patient sample and retesting the same regent lot gave normal results.No customer returns were available for evaluation.No product deficiency was identified.

Brand Name
ALINITY C CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9776631
Report Number3002809144-2020-00159
Device Sequence Number2216860
Product Code CGX
UDI-Device Identifier00380740135119
UDI-Public00380740135119
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2020
Device Model Number07P9930
Device Catalogue Number07P99-30
Device Lot Number83136UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer04/04/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C LIST 03R67-01; ALINITY C LIST 03R67-01; SERIAL (B)(4).; SERIAL (B)(4).
Patient Age72 YR